# SDR TWAA0009710

- Difficulty date: June 13, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FLOORBEAM AT STA 1309, LOCATED 6 INCHES LEFT OF CENTER LINE.  REMOVED AND REPLACED FLOOR SUPPORT.  USED TWA (P/N 56-2789) TO FABRICATE PER SRM 53-14-3, PAGE 49, AND USED HI-LOKS PER SRM 51-30-5.
